# SDR CA130325017

- Difficulty date: March 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700566S001
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON CABLE FOUND UNSERVICEABLE ON LT WING T/E,  ONLY 1 STRAND WAS REMAINING.
